# SDR QXEA200400678

- Difficulty date: September 12, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 7,699 hours, 8,317 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND LOWER COWL CONE SUPPORT ANGLE CRACKED.  LEFT HAND SIDE AT ATTACH POINT TO TOP DECK.  REMOVED CRACKED SUPPORT ANGLE.  REPAIRED IAW RD 8/4-71-016.
